Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I took emergency contraception on January 26, 2010 within the 72 hour limit. I ended my period on January 23/24, 2010. On January 30 I noticed brown stringy blood and January 31 I was experiencing thick blood when I woke up. It was a mixture of brown and red and later turned black. It only lasted about four and a half days and ended on Feb. 4/5th. Was this an early period that started just one week later after having my previous period? I have been reading that Plan B can cause periods up to three weeks early. Is this the case, or was it just "spotting"? Could I still be pregnant? Last week on February 10th after exercising heavily I noticed a drop of red spotting as well.


Thank you for your help.

Loading...

you could be experiencing the side effects or even gotten an early period. it could be something called pelvic imflamitory disease. i seriously doubt you're preg. you might just have had spotting from the day after pill. if it was as dark as you say, i might have been the period. if you are or were hurting, i suggest you get to a doctor. sometimes when you use a back up contraceptive it could mess with your harmones enough to get you started early. thats if you're taking birth control pills. good luck
Reply

Loading...

Thank you for the help.
I suppose I should be expecting my upcoming period later then, since I ended on Feb. 4/5th if it was a period that arrived three weeks early.
Reply

Loading...